# SDR 39LA2013091100004

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N511AV
- Make and model: Dhav DHC8103
- Aircraft serial: 051
- Aircraft time: 56,629 hours, 62,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT AT FLIGHT IDLE, A BURNING ODOR OCCURED.  DUCT TEMPERATURE WAS AT 0 DEGREES, SWITCHED THE TEMP CONTROL TO MANUAL AND INCREASED INPUT TO WARM.  ODOR DISSAPTED.  DURING ENGINE RUNS BLEEDS OFF, NO ODORS NOTED, WITH NR 2 BLEED ON FULL COLD NOTICE OIL ODOR. TURNED NR 2 BLEED OFF, ODOR DISIPATED.  TURNED NR 1 BLEED ON ODOR RETURNED. TURNED NR 1 BLEED OFF,  ODOR DISIPATED.  SUSPECT FAULTY AIR CYCLE MACHINE.  REMOVED AIR CYCLE MACHINE.  INSTALLED REPLACEMENT AIR CYCLE MACHINE IAW AMM 21-50-11.  SERVICED REPLACEMENT AIR CYCLE MACHINE, IAW AMM 21-50-11. FOUND WARPED HEAT EXCHANGER HEADER DUCT R & R DUCT OPS AND LEAK CHECKS GOOD IAW MM 21-50-16.
